Good day doctor, i had my last period Jan30,2015 and
Patient :Good day doctor, i had my last period Jan30,2015 and i put my evra patch on Jan31 then i discontinue on the 11th day. When i had sex there was bleeding but not too much, i took concor for 4days because my blood pressure was high. I suppose to have my period now. Is there a possibility that I am pregnant?
thank you and more power
Thank you for the question,
Your periods might be delayed. The blood might be because of rough sex or it might be spotting. Sometimes periods get delayed for many reasons. Take a preg test to make things clear. There are few chances of getting pregnant. It is always recommend to use a condom. I hope this will help you.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.